# SDR AMTA200600643

- Difficulty date: November 7, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE.  FMC STATUS ALL OK IAW 34-61-00-5 AND 34-61-00-810-801.  OK FOR SERVICE.  (K)
